# SDR MASA200500920

- Difficulty date: November 19, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 5,027 hours, 3,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN HAS RED AND WHITE LENS MISSING.  MAINTENANCE INSTALLED THE LENS.
